A note on a local ergodic theorem for an infinite tower of coverings

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

This is a note on a local ergodic theorem for a symmetric exclusion process defined on an infinite tower of coverings, which is associated with a finitely generated residually finite amenable group.

Original languageEnglish
Title of host publicationMathematical Challenges in a New Phase of Materials Science
EditorsYasumasa Nishiura, Motoko Kotani
PublisherSpringer New York LLC
Pages101-116
Number of pages16
ISBN (Print)9784431561026
DOIs
Publication statusPublished - 2016
EventInternational Conference on Mathematical Challenges in a New Phase of Materials Science, 2014 - Kyoto, Japan
Duration: 2014 Aug 42014 Aug 8

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume166
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherInternational Conference on Mathematical Challenges in a New Phase of Materials Science, 2014
CountryJapan
CityKyoto
Period14/8/414/8/8

Keywords

  • Exclusion process
  • Hydrodynamic limit
  • Tower of coverings

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on a local ergodic theorem for an infinite tower of coverings'. Together they form a unique fingerprint.

Cite this